# SDR MASA2021091100236

- Difficulty date: September 11, 2021
- Submitted: September 12, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,405 hours, 34,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER O/H FLOOD LT ROW 11 INOP.  REPLACED BULB.
